# SDR 06FDEA2437

- Difficulty date: July 2, 2006
- Submitted: July 3, 2006
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300*
- Aircraft serial: 768
- Aircraft time: 15,963 hours, 8,489 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT FUSELAGE BETWEEN C86-87 RBL 30 FRAME INTERCOASTAL UPPER CHORD CRACKED.
